# SDR HEEA087213

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,987 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: PHI2062003
- Part serial: NA
- Condition: Leaking
- Location: Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX SEAL LEAKING. REPAIRED.
